Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2018, 3:41 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 19 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2018, 3:41 PM CDT (20:41 UTC)
- Expired
- Jul 1, 2018, 4:00 PM CDT
- In force
- 19 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:43 PM CDT | TSTM WND DMG | 2 Ne Wauwatosa, WI | SIGNIFICANT TREE DAMAGE BETWEEN 84TH AND 76TH ST BETWEEN LISBON AND CAPITAL DR. NASH PARK NEIGHBORHOOD. DELAYED REPORT. |
| Jul 1, 3:50 PM CDT | TSTM WND DMG | 1 Ene Brown Deer, WI | TREES DOWN. RELAYED THROUGH MPING. |
| Jul 1, 3:50 PM CDT | TSTM WND DMG | 1 Sw Brown Deer, WI | LARGE TREE LIMB DOWN BETWEEN BRADLEY AND DEAN ON 61ST ST. RELAYED BY WISN. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775
WUUS53 KMKX 012041
SVRMKX
WIC079-089-012130-
/O.NEW.KMKX.SV.W.0033.180701T2041Z-180701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
341 PM CDT SUN JUL 1 2018
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
South central Ozaukee County in southeastern Wisconsin...
Northern Milwaukee County in southeastern Wisconsin...
* Until 430 PM CDT.
* At 341 PM CDT, a severe thunderstorm was located over Wauwatosa,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Mequon, Whitefish
Bay, Brown Deer, Fox Point, Bayside, West Milwaukee, Butler, River
Hills, Milwaukee Hoan Bridge, Shorewood, State Fair Park, Marquette
University, UW-
Milwaukee, Mitchell Park Domes, Milwaukee Co Zoo and Miller Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.
LAT...LON 4303 8788 4302 8788 4296 8801 4307 8807
4311 8807 4325 8790 4318 8787 4316 8787
4314 8788 4312 8788 4307 8785
TIME...MOT...LOC 2041Z 222DEG 37KT 4305 8799
HAIL...<.75IN
WIND...60MPH
$$
SPM3 follow-up statements
233
WWUS53 KMKX 012047
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
347 PM CDT SUN JUL 1 2018
WIC079-089-012130-
/O.CON.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
347 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL OZAUKEE AND NORTHERN MILWAUKEE COUNTIES...
At 346 PM CDT, a severe thunderstorm was located over Whitefish Bay,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Wauwatosa, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, Butler, River Hills, Milwaukee Hoan Bridge, Shorewood,
Marquette University, UW-
Milwaukee, Maier Festival Park and Milwaukee Bradford Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.
LAT...LON 4302 8789 4303 8797 4307 8805 4311 8807
4325 8790 4318 8787 4316 8787 4314 8788
4312 8788 4307 8785
TIME...MOT...LOC 2046Z 227DEG 50KT 4309 8792
HAIL...<.75IN
WIND...60MPH
$$
WOOD660
WWUS53 KMKX 012053
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
353 PM CDT SUN JUL 1 2018
WIC079-089-012130-
/O.CON.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
353 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL OZAUKEE AND NORTHEASTERN MILWAUKEE COUNTIES...
At 353 PM CDT, a severe thunderstorm was located over Fox Point,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northern Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, River Hills and Shorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.
LAT...LON 4307 8785 4310 8798 4315 8802 4325 8790
4318 8787 4316 8787 4314 8788 4312 8788
TIME...MOT...LOC 2053Z 222DEG 33KT 4315 8789
HAIL...<.75IN
WIND...60MPH
$$
WOOD424
WWUS53 KMKX 012100
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
400 PM CDT SUN JUL 1 2018
WIC079-089-012110-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
400 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OZAUKEE AND
NORTHEASTERN MILWAUKEE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.
LAT...LON 4307 8785 4310 8798 4315 8802 4325 8790
4318 8787 4316 8787 4314 8788 4312 8788
TIME...MOT...LOC 2059Z 222DEG 37KT 4321 8782
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Sun Jul 1 2018
.DISCUSSION...
Rest of this afternoon into tonight - Confidence...Medium
Will let Excessive Heat Warning drop off at 4 pm here with
increasing shower/thunderstorm threat/cloud cover. Mid level
energy continues to pivot to our northeast with best dynamics and
0-6km shear to our north though the northern cwa is closer to the
better energy. Plenty of instability ahead of the front. Meso
progs continue to bring these storms across the cwa by 22 or 23z.
Then another small chance of additional showers or a pop up storm
with lower level wind shift line. The winds then do shift westerly
bringing in clearing skies.
Monday - Confidence...Medium
Surface ridging looks to be dominant. Airmass much more
comfortable with somewhat cooler air and much lower dew points. 925
temps will be lower in the 20-22c range.
Monday night and Tuesday...Forecast Confidence Is Medium.
A strong, west/southwest upper flow will extend across the U.S.
Canadian border areas, with an upper ridge across the ohio River
valley. *50 mb winds become more south on Tuesday, as the
Very warm and more humid air begins to return mainly west areas.
Increasing CAPE of 500 to 1000 Joules/kg also returns west, but
any forcing is weak, as surface high pressure remains over the
Great Lakes.
Independence Day and evening...Forecast Confidence Is Medium.
The mid/upper ridge pushes into southern Wisconsin a little more
with thee upper jet across southern Canada.
Very warm and more humid air will return. Instability and
increasing CAPE also return, especially west areas, but forcing
remains weak. A few models are showing some thunderstorms along
the lake breeze front, but this is often overdone.
Thursday Through Sunday...Forecast confidence is medium:
Models are showing a rather strong shortwave in the northern
stream jet across south central Canada north of lake Superior late
Wednesday night and Thursday morning, so we will have a chance of
thunderstorms with a weak cold front later Thursday and Thursday
night.
Surface high pressure builds across the lake Superior area Friday
and is centered over the Great lakes Saturday.
Temperatures should reach up near 90 once again Thursday (with
heat indices pushing 100). Then temperatures should cool back a
few degrees Friday and Saturday, somewhat closer to normal values
for early July.
As the high shifts a little east Sunday, a weak south flow is
expected to warm temperatures again.
&&
.AVIATION(21Z TAFS)...Low pressure passing to the north with
broken convection ahead of the cold front. Gusty southerly winds
will be shifting to the west early. Better dynamics/shear focusing
best severe potential to the north of TAF sites. Meso models
hinting at some renewed shower potential early this evening. High
pressure proggd to settle in for Monday with quiet conditions and
a lighter wind regime.
&&
.MARINE...No changes planned to Small Craft Advisory. A gusty
southerly wind regime will shift to the southwest then west this
evening in the wake of a frontal passage. A period of storms will
also affect the nearshore waters the rest of this afternoon.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT this afternoon for WIZ065-
066-070>072.
LM...Small Craft Advisory until 7 PM CDT this evening for LMZ644>646.
Small Craft Advisory until 10 PM CDT this evening for LMZ643.
&&
Tonight/Monday and Aviation/Marine...Collar
Monday Night through Sunday...HentzHazardous weather outlook, Jul 1, 12:17 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 1217 PM CDT Sun Jul 1 2018 WIZ046-047-051-052-056>060-062>072-021730- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1217 PM CDT Sun Jul 1 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight An Excessive Heat Warning remains in effect for Milwaukee, Waukesha, Walworth, Racine and Kenosha counties. The heat index will range from 97 to 102. Cooler weather arrives in the wake of a cold front this evening. Thunderstorms are likely this afternoon into early this evening. A Tornado Watch is in effect for all of southern Wisconsin until 7 pm. Severe thunderstorms including damaging winds, large hail and tornadoes are all possible. There is a moderate swim risk today for beaches in Sheboygan and Ozaukee County. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Monday through Saturday There are chances for thunderstorms at times Wednesday into early Friday. Heat index values could approach 100 degrees on Independence Day and again on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon. LMZ643>646-021730- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1217 PM CDT Sun Jul 1 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...This Afternoon and Tonight A Small Craft Advisory is in effect from later this morning into this evening due to gusty southerly winds. The highest waves will be toward Sheboygan and out toward open water. A Tornado Watch is in effect until 7 pm. Severe thunderstorms including damaging winds, large hail and waterspouts are all possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday There are chances for thunderstorms at times Wednesday through early Friday. Collar www.weather.gov/mkx
In the hours before
Special weather statement, Jul 1, 3:18 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT SUN JUL 1 2018
WIZ058-059-012045-
Dodge-Washington-
318 PM CDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
EASTERN DODGE COUNTIES...
At 318 PM CDT, a strong thunderstorm was located near Hustisford, or
8 miles southeast of Juneau, moving northeast at 50 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Watertown, Hartford, Mayville, Kewaskum, Horicon, Juneau, Lomira,
Theresa, Hustisford, Iron Ridge, Addison, Rubicon, Lebanon, Woodland,
Brownsville, Neosho, Wayne, Clyman, Kekoskee and Nenno.
LAT...LON 4320 8857 4320 8866 4327 8883 4363 8849
4363 8840 4354 8840 4354 8813
TIME...MOT...LOC 2018Z 217DEG 42KT 4330 8863
SPMSpecial weather statement, Jul 1, 3:30 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
330 PM CDT SUN JUL 1 2018
WIZ060-066-012100-
Milwaukee-Ozaukee-
330 PM CDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OZAUKEE AND
NORTHEASTERN MILWAUKEE COUNTIES...
At 330 PM CDT, a strong thunderstorm was located over northern
Milwaukee, moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point, Bayside,
Thiensville, River Hills, Shorewood, Marquette University and UW-
Milwaukee.
LAT...LON 4302 8796 4317 8804 4332 8789 4330 8789
4324 8791 4318 8788 4312 8790 4310 8787
4307 8787
TIME...MOT...LOC 2030Z 225DEG 32KT 4313 8797
SPMSpecial weather statement, Jul 1, 3:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
332 PM CDT SUN JUL 1 2018
WIZ065-066-012100-
Waukesha-Milwaukee-
332 PM CDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MILWAUKEE AND
SOUTHEASTERN WAUKESHA COUNTIES...
At 332 PM CDT, a strong thunderstorm was located over New Berlin,
moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Muskego, Greendale, Hales Corners, Elm
Grove, West Milwaukee, Butler, State Fair Park, Mitchell Park Domes,
Milwaukee Co Zoo and Miller Park.
LAT...LON 4307 8787 4284 8808 4296 8826 4317 8804
4302 8796
TIME...MOT...LOC 2032Z 221DEG 40KT 4297 8810
SPMLocal storm report, Jul 1, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST SHEBOYGAN FALLS 43.73N 87.82W
07/01/2018 E60 MPH SHEBOYGAN WI TRAINED SPOTTER
&&
HALBACHLocal storm report, Jul 1, 3:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG SHEBOYGAN 43.76N 87.71W
07/01/2018 SHEBOYGAN WI 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN IN SHEBOYGAN.
&&
HALBACHSpecial weather statement, Jul 1, 3:36 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
336 PM CDT SUN JUL 1 2018
WIZ058-059-064-065-012115-
Dodge-Waukesha-Washington-Jefferson-
336 PM CDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAUKESHA...
SOUTHWESTERN WASHINGTON...NORTHEASTERN JEFFERSON AND SOUTHEASTERN
DODGE COUNTIES...
At 335 PM CDT, a strong thunderstorm was located near Dousman, or 8
miles west of Wales, moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Waukesha, Brookfield, Menomonee Falls, Pewaukee, Sussex, Hartland,
Delafield, Wales, Okauchee Lake, Oconomowoc, Merton, Dousman, North
Prairie, Palmyra, Lannon, Lac La Belle, Ixonia, Rome, Ashippun and
Eagle.
LAT...LON 4284 8854 4305 8875 4322 8854 4329 8845
4330 8831 4314 8808
TIME...MOT...LOC 2035Z 222DEG 30KT 4298 8854
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:22 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 38 min |
| Jun 30, 7:38 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 52 min |
| Jun 30, 8:19 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 30, 8:31 PM CDT | Special Weather Statement | MKX | Jefferson, Rock | 44 min |
| Jun 30, 9:22 PM CDT | Areal Flood Advisory | MKX | Dane | 34 min |
| Jun 30, 10:09 PM CDT | Special Weather Statement | MKX | Dane, Green | 21 min |
| Jun 30, 11:19 PM CDT | Special Weather Statement | MKX | Green | 26 min |
| Jul 1, 2:14 AM CDT | Small Craft Advisory | MKX | 20 hr | |
| Jul 1, 1:10 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 35 min |
| Jul 1, 1:37 PM CDT | Special Weather Statement | MKX | Green Lake | 23 min |
| Jul 1, 1:51 PM CDT | Special Weather Statement | MKX | Walworth | 39 min |
| Jul 1, 1:55 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Jul 1, 2:04 PM CDT | Special Weather Statement | MKX | Rock | 41 min |
| Jul 1, 2:17 PM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Jul 1, 2:20 PM CDT | Special Weather Statement | MKX | Waukesha | 25 min |
| Jul 1, 2:33 PM CDT | Special Weather Statement | MKX | Waukesha | 42 min |
| Jul 1, 2:36 PM CDT | Special Weather Statement | MKX | Fond du Lac | 39 min |
| Jul 1, 2:39 PM CDT | Special Weather Statement | MKX | Jefferson | 51 min |
| Jul 1, 2:43 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 47 min |
| Jul 1, 2:47 PM CDT | Special Marine Warning | MKX | 58 min | |
| Jul 1, 2:51 PM CDT | Special Weather Statement | MKX | Washington | 24 min |
| Jul 1, 2:56 PM CDT | Special Weather Statement | MKX | Jefferson | 49 min |
| Jul 1, 3:11 PM CDT | Special Weather Statement | MKX | Sheboygan | 34 min |
| Jul 1, 3:18 PM CDT | Special Weather Statement | MKX | Dodge | 27 min |
| Jul 1, 3:23 PM CDT | Special Marine Warning | MKX | 37 min | |
| Jul 1, 3:23 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 19 min |
| Jul 1, 3:26 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 36 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MKX | Milwaukee | 30 min |
| Jul 1, 3:32 PM CDT | Special Weather Statement | MKX | Milwaukee | 28 min |
| Jul 1, 3:36 PM CDT | Special Weather Statement | MKX | Waukesha | 39 min |
| Jul 1, 3:41 PM CDT | Special Marine Warning | MKX | 64 min | |
| Jul 1, 3:44 PM CDT | Special Weather Statement | MKX | Walworth | 31 min |
| Jul 1, 3:51 PM CDT | Special Weather Statement | MKX | Sheboygan | 39 min |
| Jul 1, 4:12 PM CDT | Special Marine Warning | MKX | 33 min | |
| Jul 1, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 17 min |
| Jul 1, 4:22 PM CDT | Special Weather Statement | MKX | Sheboygan | 23 min |
| Jul 1, 4:41 PM CDT | Special Weather Statement | MKX | Milwaukee | 34 min |
| Jul 1, 4:47 PM CDT | Special Marine Warning | MKX | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.